# SDR SWAA2023021603460

- Difficulty date: February 16, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 53,256 hours, 32,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LH SIDE EMERGENCY BATTERY FAILED CAPACITY TEST.<[01] REMOVED AND REPLACED EMERGENCY BATTERY PACK M1673 IAW AMM 33-51-06.
